# SDR ASAA2018091426123

- Difficulty date: September 12, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 12,779 hours, 4,320 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 2 HF RADIO INOP COMMS PANEL DISPLAYS FAIL, FAIL WHEN SELECTED. GROUNDED - YES. PERFORMED OPS TEST OF NR 2 HF RADIO PER AMM 23-11-00 ON FREQ 5.547. NO FAULTS NOTED AT THIS TIME.
